# SDR ABXA080055

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 54,966 hours, 51,469 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 920710296
- Part serial: MD3239
- Condition: Overheated
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WHILE SETTING STABILIZER, CIRCUIT BREAKER FOR PRIMARY TRIM TRIPPED.  WHILE INVESTIGATING ISSUE, FOUND STABILIZER TRIM RELAY AND WIRING TO RELAY SHOWED SIGNS OF OVERHEATING.  REPLACED UP TRIM RELAY R20-16 AND RE-TERMINATED ALL WIRES GOING TO R20-16 DUE TO OVERHEAT DAMAGE.  PRIMARY TRIM, OPS CHECK GOOD IAW DC9 MM CHAPTER 27.
